Drugs Channel
Topics & Medications
Quicklinks
Related Channels

Prednisone Withdrawl

Were you looking for information about Prednisone Withdrawal? Prednisone withdrawl is a common misspelling of prednisone withdrawal.
 
You should generally not stop taking prednisone without first talking with your healthcare provider. If you abruptly stop taking prednisone, withdrawal symptoms may occur. These symptoms may include muscle pain or joint pain, a fever, difficulty breathing, and loss of appetite.
 
The longer you have been taking prednisone (and the higher your prednisone dosage), the longer it generally takes to taper off prednisone. Your healthcare provider may wean you off the medication slowly to help prevent withdrawal symptoms. If you experience any bothersome symptoms after you stop taking it, let your healthcare provider know.
  
(Click Prednisone Withdrawal for more information on the potential effects of a prednisone withdrawal and an explanation of how your healthcare provider can reduce your risk of developing a withdrawal. You can also click on any of the links in the box to the right for more specific information.)
Top Foods to Fight Inflammation
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.